MAUDE Adverse Event Report: K2M, INC. INNER THREADED FLEX SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. INNER THREADED FLEX SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 4508-90143
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We received two possible lot numbers for the device and will update the record if we receive more information.The lot number could be ndfa or nhek.
 
Event or Problem Description
A company representative reported that a cayman mi inner threaded flex shaft fractured during plate insertion intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.
 
Event or Problem Description
No new information.

Brand Name
INNER THREADED FLEX SHAFT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23348978
Report Number3004774118-2025-00156
Device Sequence Number9470449
Product Code LXH
UDI-Device Identifier10888857095892
UDI-Public(01)10888857095892(11)210126(10)NDFA
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4508-90143
Device Lot NumberNDFA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown